# SDR USAA2009062391569

- Difficulty date: June 15, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 63,255 hours, 43,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - EES - AFT ENTRY DOOR SLIDE RELEASE CABLE IS NOT ROUTED PROPERLY.  RE-ROUTED AFT ENTRY DOOR SLIDE RELEASE CABLE IAW B737 AMM 25-61-35.
